# SDR USAA002183

- Difficulty date: December 21, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HORIZONTAL STIFFENER CRACKED 4 INCHES, 727 BULKHEAD, LBL 11 - LBL 12, UP FROM CARGO FLOOR.  FABRICATED NEW PART AND INSTALLED PER SRM 51-10-01.  (M)
